# SDR IPXA2023062893533

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Stiffener
- Part number: AGA717010
- Condition: Cracked
- Location: Aft Cargo Bilge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO COMP STA 1841 R/H SIDE 1EA STIFFENER HAS A CRACKED.REPLACED CRACKED STIFFENER AT THE AFT CARGO COMP AT STA 1841 IAW SRM 51-33-01 (MINOR)
